# SDR DALA2017052404163

- Difficulty date: May 22, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 58,491 hours, 31,898 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Nlg Down
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

PERFORMED AN ABORTED APPROACH DUE TO AN ABNORMAL NOSE GEAR INDICATION WITH GEAR HANDLE DOWN.  RAN QRH AND DECLARED EMERGENCY.  HAD AN UNEVENTFUL LANDING AND TAXI TO GATE.   MAINTENANCE REMOVED AND REPLACED THE NOSE GEAR DOWN SWITCH S1-412 IAW MM.  OPERATION AND GEAR SWING CHECKS OK.
